# SDR AALA201604229004

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 51,421 hours, 19,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CIDS CAUTION LIGHT ILLUMINATED, SLIDES.  FOUND THE R3 DOOR ASSIST BOTTLE PRESS LOW & SERVICED IT.  CIDS CAUTION CLEARED.
